# SDR SCNA20223025020

- Difficulty date: January 6, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8
- Aircraft serial: 30332
- Aircraft time: 66,268 hours, 25,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: EMERGENCY EXIT LIGHTS GUARD OVER SWITCH DAMAGED.  RESOLUTION:  REMOVED AND REPLACED EMERGENCY EXIT LIGHT SW. GUARD. OPS CHECK NORMAL
